# SDR 95ZZZX3134

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N213CH
- Make and model: Beech 95-B55
- Aircraft serial: TC2298
- Engine: Cont IO470L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Nr 4 Cylinder
- Part time: 733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A .75 INCH CRACK WAS FOUND RADIATING UPWARD FROM THE AFT UPPER MOUNTING STUD FOR NR 4 CYLINDER.  THE ENGINE HAD 732.9 HOURS SINCE BEING REBUILT BY THE FACTORY AND HAD BEEN IN SERVICE FOR 24 MONTHS.
